# SDR 99ZZZX2606

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52AG
- Make and model: Bell UH-1H
- Aircraft serial: 7015746
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: CSV115212AB
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE REGULATOR WILL NOT PRODUCE POWER.  REMOVED AND REPLACED.
